# SDR SWAA2023092693548

- Difficulty date: August 25, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 38,813 hours, 23,854 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD CABIN WET AREA L-1 DOOR AFT SLIDE LATCH MOUNT BRACKET MKD DOT<[01] REMOVED AND REPLACED L1 DOOR AFT SLIDE LATCH MOUNT BRACKET IAW SRM 51-40-02-0G-0.;[02] VERIFIED SLIDE LATCH MOUNT INSTALLATION.
